| Model Number |
MMT-431AH |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Reference number (b)(4).Event occurred in canada.It was reported that patient faced an event where tubing broke in 2 at 3 inches from reservoir on (b)(6) 2024.No further information available.
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country: canada.Please note: this mdr is being submitted under unomedical's ongoing complaint remediation efforts associated with capa #1832980, which includes the retrospective review of complaints and the remediation of complaint records and mdr submissions for 2024-2025.Convatec will continue to track and monitor such complaints according to unomedical's complaint handling and capa procedures.